Hindawi Publishing Corporation Fixed Point Theory and Applications Volume 2010, Article ID 234717, 15 pages doi:10.1155/2010/234717
Research Article On a Suzuki Type General Fixed Point Theorem with Applications
S. L. Singh,1, 2 H. K. Pathak,1, 3 and S. N. Mishra1
Department of Mathematics, Walter Sisulu University, Mthatha 5117, South Africa 21 Govind Nagar, Rishikesh 249201, India 3 School of Studies in Mathematics, Pt. Ravishankar Shukla University, Raipur 492010, India Correspondence should be addressed to S. N. Mishra, firstname.lastname@example.org.